# SDR 06FDEA1919

- Difficulty date: May 15, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARC1984
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OUTBOARD FLAP, INBOARD HINGE FITTING, INBOARD AFT   BORE HOLE   FOUND CORRODED.    RIGHT WING OUTBOARD FLAP ASSEMBLY REMOVED AND REPLACED AS   PER MM 27-50-  30-4 AND FLAP ADJUSTMENT CARRIED OUT AS PER MM 27-50-00-830-805. FLAP SYSTEM RANGE OF MOVEMENT TEST CARRIED OUT AS PER MM 27-50-00-710-801.
